Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 348, Number 2
HTML articles powered by AMS MathViewer

Berezin Quantization and Reproducing Kernels on Complex Domains
Miroslav Englis PDF
Trans. Amer. Math. Soc. 348 (1996), 411-479
A Construction of the Level 3 Modules for the Affine Lie Algebra $A_2^{(2)}$ and a New Combinatorial Identity of the Rogers-Ramanujan Type
Stefano Capparelli PDF
Trans. Amer. Math. Soc. 348 (1996), 481-501
A Multivariate Faa di Bruno Formula with Applications
G. M. Constantine and T. H. Savits PDF
Trans. Amer. Math. Soc. 348 (1996), 503-520
Isomorphisms of adjoint Chevalley groups over integral domains
Yu Chen PDF
Trans. Amer. Math. Soc. 348 (1996), 521-541
Regularity and Algebras of Analytic Functions in Infinite Dimensions
R. M. Aron, P. Galindo, D. GarcĂ­a and M. Maestre PDF
Trans. Amer. Math. Soc. 348 (1996), 543-559
An Index Theory For Quantum Dynamical Semigroups
B. V. Rajarama Bhat PDF
Trans. Amer. Math. Soc. 348 (1996), 561-583
A cascade decomposition theory with applications to Markov and exchangeable cascades
Edward C. Waymire and Stanley C. Williams PDF
Trans. Amer. Math. Soc. 348 (1996), 585-632
Harmonic Bergman Functions on Half-Spaces
Wade C. Ramey and HeungSu Yi PDF
Trans. Amer. Math. Soc. 348 (1996), 633-660
A Tranversality Theorem for Holomorphic Mappings and Stability of Eisenman-Kobayashi Measures
Sh. Kaliman and M. Zaidenberg PDF
Trans. Amer. Math. Soc. 348 (1996), 661-672
An existence result for linear partial differential equations with $C^\infty$ coefficients in an algebra of generalized functions
Todor Todorov PDF
Trans. Amer. Math. Soc. 348 (1996), 673-689
Characterizations of generalized Hermite and sieved ultraspherical polynomials
Holger Dette PDF
Trans. Amer. Math. Soc. 348 (1996), 691-711
Asymptotic Expansion for Layer Solutions of a Singularly Perturbed Reaction-Diffusion System
Xiao-Biao Lin PDF
Trans. Amer. Math. Soc. 348 (1996), 713-753
Regularity theory and traces of $\mathcal {A}$-harmonic functions
Pekka Koskela, Juan J. Manfredi and Enrique Villamor PDF
Trans. Amer. Math. Soc. 348 (1996), 755-766
On $CR$-mappings between algebraic Cauchy-Riemann manifolds and separate algebraicity for holomorphic functions
Ruslan Sharipov and Alexander Sukhov PDF
Trans. Amer. Math. Soc. 348 (1996), 767-780
Radial Solutions to a Dirichlet Problem Involving Critical Exponents when $N=6$
Alfonso Castro and Alexandra Kurepa PDF
Trans. Amer. Math. Soc. 348 (1996), 781-798
Factorizations of simple algebraic groups
Martin W. Liebeck, Jan Saxl and Gary M. Seitz PDF
Trans. Amer. Math. Soc. 348 (1996), 799-822